Roots for a family of transformations

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

For which integers a does the transformation x → ax of the group R/Z admit a square root? A full answer is given within the category of all transformations of R/Z, that of algebraic endomorphisms and that of continuous functions.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalIndagationes Mathematicae
Volume5
Issue number1
DOIs
StatePublished - 1 Jan 1994

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Roots for a family of transformations'. Together they form a unique fingerprint.

Cite this